Volume 2, Issue 4
Numerical Analysis of Navier-Stokes Equations by a Hybrid Finite Element Method

Long-An Ying

DOI:

J. Comp. Math., 2 (1984), pp. 331-343.

Published online: 1984-02

Preview Full PDF 95 1706
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-2-331, author = {Long-An Ying}, title = {Numerical Analysis of Navier-Stokes Equations by a Hybrid Finite Element Method}, journal = {Journal of Computational Mathematics}, year = {1984}, volume = {2}, number = {4}, pages = {331--343}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9669.html} }
TY - JOUR T1 - Numerical Analysis of Navier-Stokes Equations by a Hybrid Finite Element Method AU - Long-An Ying JO - Journal of Computational Mathematics VL - 4 SP - 331 EP - 343 PY - 1984 DA - 1984/02 SN - 2 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9669.html KW - AB -
Long-An Ying. (1970). Numerical Analysis of Navier-Stokes Equations by a Hybrid Finite Element Method. Journal of Computational Mathematics. 2 (4). 331-343. doi:
Copy to clipboard
The citation has been copied to your clipboard